Journal of the Mathematical Society of Japan

Conformally flat 3-manifolds with constant scalar curvature

Qing-Ming CHENG, Susumu ISHIKAWA, and Katsuhiro SHIOHAMA

Full-text: Open access

Abstract

We classify complete conformally flat three dimensional Riemannian manifolds with constant scalar curvature and constant squared norm of Ricci curvature tensor by applying the Generalized Maximum Principle due to H. Omori.

Article information

Source
J. Math. Soc. Japan, Volume 51, Number 1 (1999), 209-226.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213108358

Digital Object Identifier
doi:10.2969/jmsj/05110209

Mathematical Reviews number (MathSciNet)
MR1661052

Zentralblatt MATH identifier
0949.53023

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Keywords
space form conformally flat manifold constant scalar curvature and Ricci curvature tensor

Citation

CHENG, Qing-Ming; ISHIKAWA, Susumu; SHIOHAMA, Katsuhiro. Conformally flat 3-manifolds with constant scalar curvature. J. Math. Soc. Japan 51 (1999), no. 1, 209--226. doi:10.2969/jmsj/05110209. https://projecteuclid.org/euclid.jmsj/1213108358


Export citation